# SDR UIEA2017101201958

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 58,331 hours, 42,157 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Arced
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR OF ELECTRICAL FUMES AFTER TAKEOFF, TURNED OFF RIGHT FORWARD WINDOW HEAT , ODOR DISSIPATED IMMEDIATELY.  FOUND THE LOWER RIGHT TERMINAL LOOSE AND ARCING, CLEANED THE TERMINAL AND REINSTALLED.  OPS CHECKED GOOD IAW AMM 56-11-00.
